# SDR VNAA20240426003

- Difficulty date: March 20, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB, 597AB) AT LH WING LOWER SKIN.    AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB, 597AB) AT LH WING LOWER SKIN WAS REPAIRED PER REO 690-57-21-458 REV - -.
